|   | 
Details
   web
Record
Author Allende, H.; Elias, C.; Torres, S.
Title (up) Estimation of the option prime: Microsimulation of backward stochastic differential equations Type
Year 2004 Publication International Statistical Review Abbreviated Journal Int. Stat. Rev.
Volume 72 Issue 1 Pages 107-121
Keywords Black-Scholes model; stochastic differential equations; options prime; hedging strategy
Abstract A mathematical statistical model is needed to obtain an option prime and create a hedging strategy. With formulas derived from stochastic differential equations, the primes for US Dollar/Chilean Pesos currency options using a prime calculator are obtained. Furthermore, a backward simulation of the option prime trajectory is used with a numerical method created for backward stochastic differential equations. The use of statistics in finance is highly important in order to develop complex products.
Address Univ Tecn Federico Santa Maria, Dept Informat, Valparaiso, Chile
Corporate Author Thesis
Publisher Int Statistical Inst Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 0306-7734 ISBN Medium
Area Expedition Conference
Notes WOS:000222159200009 Approved
Call Number UAI @ eduardo.moreno @ Serial 45
Permanent link to this record